File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Matrix method for random walks on lattices

TitleMatrix method for random walks on lattices
Authors
Issue Date1995
PublisherHuman Kinetics. The Journal's web site is located at http://www.iop.org/journals/jpa
Citation
Journal of Physics A: Mathematical and General, 1995, v. 28, p. L409-L413 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/80863
ISSN
2015 Impact Factor: 1.884
2015 SCImago Journal Rankings: 0.905
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWang, ZDen_HK
dc.contributor.authorZheng, Den_HK
dc.contributor.authorLiu, Yen_HK
dc.date.accessioned2010-09-06T08:11:06Z-
dc.date.available2010-09-06T08:11:06Z-
dc.date.issued1995en_HK
dc.identifier.citationJournal of Physics A: Mathematical and General, 1995, v. 28, p. L409-L413en_HK
dc.identifier.issn1543-3080en_HK
dc.identifier.urihttp://hdl.handle.net/10722/80863-
dc.languageengen_HK
dc.publisherHuman Kinetics. The Journal's web site is located at http://www.iop.org/journals/jpaen_HK
dc.relation.ispartofJournal of Physics A: Mathematical and Generalen_HK
dc.titleMatrix method for random walks on latticesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1543-3080&volume=28&spage=L409&epage=L413&date=1995&atitle=Matrix+method+for+random+walks+on+latticesen_HK
dc.identifier.emailWang, ZD: zwang@hkucc.hku.hken_HK
dc.identifier.authorityWang, ZD=rp00802en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1088/0305-4470/28/14/006-
dc.identifier.scopuseid_2-s2.0-33745301477-
dc.identifier.hkuros9273en_HK
dc.identifier.isiWOS:A1995RM21300006-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats